# SDR MWEA97750

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Yoke Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED BRIEFCASE AND YOKE LIGHTS NOT WORKING AND FOUND C/B W-29 POPPED WITH SMOKE OBSERVED AS LIGHT WENT OUT.  MAINTENANCE FOUND F/O'S YOKE LIGHT TERMINAL POST SHORTING TO GROUND AND ADJUSTED YOKE LIGHT ASSY.
